# SDR HEEA082677

- Difficulty date: December 11, 2002
- Submitted: December 30, 2002
- Operation: General aviation
- Aircraft: N7170D
- Make and model: Bolkms BO105S
- Aircraft serial: S840
- Aircraft time: 6,663 hours
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: DK50439
- Part serial: 027
- Condition: Malfunctioned
- Location: Double Torque
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INDICATOR SHOWING NR 1 NG TORQUE FLUCTUATIONS.
